# SDR HAIHEEA9965

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Ejector Assy
- Part number: 212061201012
- Condition: Mis Mfg
- Location: Rt Exh
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SIDE EJECTOR MOUNT FITTING INSTALLED TOO HIGH.  AFT END OF DUCT TOO LARGE (11 1/2 INCHES TALL).  ALL OTHER EJECTORS MEASURE 11 INCHES OR LESS.
